# SDR AUS20021203

- Difficulty date: October 13, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Boeing 747-400
- Engine: Ge CF680C2*
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 60B9240616
- Condition: Unapproved Part
- Location: Fuel Selector
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 FUEL SHUTOFF VALVE INCORRECT PART. FOUND DURING INSPECTION IAW AD/B747/193. PERSONNEL/MAINTENANCE ERROR. UNAPPROVED PART.
